MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, DISSECTION FORCEPS, MARYLAND, SHORT; FORCEPS, LAPAROSCOPIC

OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 330 MM, DISSECTION FORCEPS, MARYLAND, SHORT; FORCEPS, LAPAROSCOPIC
Model Number A64340A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.A supplemental report will be submitted if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the jaws, 5 x 330 mm, dissection forceps, is stuck in the set.The issue was found during preparation for use.The product was repaired onsite at a local service center.There was no other fault reported.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, the initial medwatch was submitted in error.The event has already been reported on medwatch 9610773-2023-01493 (patient identifier (b)(6).Refer to this file for supplemental information related to this event.

Brand Name
JAWS "HIQ+", 5 X 330 MM, DISSECTION FORCEPS, MARYLAND, SHORT
Common Device Name
FORCEPS, LAPAROSCOPIC
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17410424
Report Number9610773-2023-02043
Device Sequence Number7037833
Product Code HET
UDI-Device Identifier04042761010269
UDI-Public04042761010269
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K944200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA64340A
Device Lot Number22801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown